# SDR DALA2019022501159

- Difficulty date: February 23, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 72,333 hours, 53,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE DETECTION SYSTEMS MEL NUMBER ADDED FOR DISPATCH RELEASE, LOG REDEFERRAL REQUIRED. AFT LEFT LAV SMOKE DET ALARM ACTIVATED ON FINAL AND STOPPED BEFORE LANDING.. PILOT REPORTED NO SMOKE OR FUMES.. HAS HISTORY. REPLACED AFT LAV SMOKE DETECTOR. (LP5092586)
